Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tiny bumps on the body spreading. Itching on exposure to hot water. What is it?

Hi, so the past couple of weeks I ve started to notice these little bumps appearing all over my body. They have no noticeable color but they seem to be spreading. They aren t patchy areas they are just widely spread all over my body. They seem to itch more when I get them in hot water (such as a shower). Do you have any idea what this is?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query.
Your problem seems to be due to a fungal infection called tinea corporis.
there are simple and effective treatments available for this condition.
This includes oral medications like terbinafine for 15 days and topical medication with clotrimazole. FOr itching you may take antihistamines. But, all these should be tried after confirming the diagnosis by a local dermatologist.
Good day
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor